# SDR SWIA200718976

- Difficulty date: September 1, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 9,404 hours, 8,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER FLOORBEAM AT STA 280 HAS CRACKS, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R-53-11-171, REV 'D'.
